# SDR T17A2018103104050

- Difficulty date: October 30, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N477TM
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK519
- Aircraft time: 4,430 hours, 3,430 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR LAND CENTER REINFORCEMENT BRACKET CRACKED. SUPPLEMENTAL INFORMATION: REMOVED AND REPLACED MAIN ENTRY DOOR LAND CENTER REINFORCEMENT BRACKET.  ALL WORK COMPLETED AS PER SRM 53-10-50.
